# SDR TWAA9810608

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND SUPPORT ANGLE TO FRONT SPAR CRACKED AT BULKHEAD STATION 604, BETWEEN LONGERON 23R AND 24R.  REPLACED CRACKED SUPPORT ANGLE, PER SRM 51-01 PAGE 1, ITEM C, AND INSTALLED FASTENERS PER SRM 51-30-2. (M)
